# SDR SWIA201127516

- Difficulty date: September 2, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 20,793 hours, 16,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 LEFT OVERWING EMERGENCY EXIT LIGHTS ARE OUT.  (FLT 4604)  RELAMPED EMERGENCY LIGHT.
